On the cancellation law among finite relational structures

Research output: Contribution to journalArticle

38 Citations (Scopus)
Original languageEnglish
Pages (from-to)145-156
Number of pages12
JournalPeriodica Mathematica Hungarica
Volume1
Issue number2
DOIs
Publication statusPublished - Jun 1971

Fingerprint

Cancellation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the cancellation law among finite relational structures. / Lovász, L.

In: Periodica Mathematica Hungarica, Vol. 1, No. 2, 06.1971, p. 145-156.

Research output: Contribution to journalArticle

@article{5b1cb6cb7e1941899cd3217953e17831,
title = "On the cancellation law among finite relational structures",
author = "L. Lov{\'a}sz",
year = "1971",
month = "6",
doi = "10.1007/BF02029172",
language = "English",
volume = "1",
pages = "145--156",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - On the cancellation law among finite relational structures

AU - Lovász, L.

PY - 1971/6

Y1 - 1971/6

UR - http://www.scopus.com/inward/record.url?scp=0002098380&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002098380&partnerID=8YFLogxK

U2 - 10.1007/BF02029172

DO - 10.1007/BF02029172

M3 - Article

AN - SCOPUS:0002098380

VL - 1

SP - 145

EP - 156

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 2

ER -